# SDR MYWA100059

- Difficulty date: April 9, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 14,100 hours, 5,461 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Out Of Limits
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - DURING FUNCTIONAL CHECK FLIGHT, ACFT TRIM OPERATIONAL PARAMETERS WERE OUT OF CHART LIMITS.
